Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Temperature of baby reduced to 35.2 degrees celsius after taking cofen and allerphen. Should the medicines be continued?

Hi Dr Santosh, My 8 month old baby was prescribed Cofen and Allerphen for cough and cold , to be taken 2.5ml each 3x daily. Her body temperature dipped each time after she took the meds. Tonight her thermal earscan reading was 35.2 degrees Celsius. Pls kindly advise why her body reacts in such a way to the drugs and is it potentially dangerous for her to continue with the meds?
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  378
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Critical Care Specialist 's  Response
Hi dear don't worry, the medicine your giving to your child for cough and cold, contains paracetamol,it is the normal action of paracetamol to decrease the body temperature,your child is reacting slightly more than the accepted way ,but that is also normal,as every body reacts different to same drug,continue the drug,but reduce the dose of cofen.that is all your child need .
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor